# SDR HNAA202409050234

- Difficulty date: July 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Entered
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRECORDED PATCH BTW FR24-25 AND BTW STR18L-20L.
